# SDR AALA202312115258

- Difficulty date: December 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 91,865 hours, 11,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT COMPARTMENT 371 IN GALLEY G3- IS BROKEN AND MISSING. **SUPPLEMENTAL REPORT FOR (AALA202312045258): REMOVED AND REPLACED EMERGENCY EXIT LIGHT LAMP AT COMPARTMENT 371 IN GALLEY 3. PER AM 33-51-05, OPERATIONAL CHECK GOOD. **(CLOSED).
